# SDR FDEA202205241285

- Difficulty date: May 24, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N111FE
- Make and model: Boeing 767-300
- Aircraft serial: 64060
- Aircraft time: 3,364 hours, 1,579 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T2201414G
- Part serial: 000335
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 3,364 hours, 1,579 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD FLAP (MAIN) LEADING EDGE DELAMINATION WBL: 276.   RH WING INBOARD FLAP (MAIN) LEADING EDGE WBL:276 WAS REPAIRED IAW B767 SRM 57-53-  01-2R REPAIR 1 TABLE 1 FIG 201 AND B767 SRM 51-70-17-0G PAR. 4.B. FIG 24  REV. 82   DEC15/2021
